ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О суммируемости К + ∞ рядов по системе Хаара методом (С, 1)

Шагинян, Л. А. (1981) О суммируемости К + ∞ рядов по системе Хаара методом (С, 1). ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (5). pp. 366-834. ISSN 00002-3043

[img]
Preview
PDF
Download (2174Kb) | Preview
    Item Type: Article
    Additional Information: Հաարի շարքերով +∞-ի ներկայացման մասին (С, 1) գործածման եղանակով։ On the summation to +∞ of Haar's series by the (C, 1) method.
    Uncontrolled Keywords: Շահինյան Լ. Ա., Shahinian L. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 12:48
    Last Modified: 20 Feb 2013 10:34
    URI: http://mathematics.asj-oa.am/id/eprint/1576

    Actions (login required)

    View Item